# SDR 2005FA0001612

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: General aviation
- Engine: Allsn 250C30P
- Engine time: 8,206 hours, 23,361 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: E23051119
- Part serial: DX13073
- Condition: Separated
- Location: Compressor
- Part time: 449 hours, 863 cycles
- Component: Compressor, Allsn, C30P
- Component part number: 23005250
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

COMPRESSOR REPORTED STALLING. VERIFIED ON TEST CELL. UPON DISASSEMBLY DIFFUSER VANE RING WAS FOUND TO HAVE THE AFT STUD BAND (RING) SEPARATED FROM THE DIFFUSER ASSEMBLY BODY. DIFFUSER INSTALLED NEW AT LAST OVERHAUL 449.3 HOURS PRIOR.
